All Title Author
Keywords Abstract

-  2017 

$\mathbb{R}$3上的分数阶Schr?dinger-Maxwell方程非平凡解的存在性
Existence of Nontrivial Solutions for a Fractional Schrodinger-Maxwell Equation in $\mathbb{R}$3

DOI: 10.13718/j.cnki.xdzk.2017.12.009

Keywords: 分数阶Schr?dinger-Maxwell方程, 非平凡解, 山路定理
fractional Schrodinger-Maxwell equation
, nontrivial solution, mountain pass theorem

Full-Text   Cite this paper   Add to My Lib

Abstract:

研究一类分数阶Schr?dinger-Maxwell方程.在非线性项次临界增长的条件下, 考虑参数和扰动项的影响, 借助山路定理获得该问题非平凡解的存在性, 推广和完善了已有的一些结果.
In this paper, we investigate a class of fractional Schrodinger-Maxwell equations. Under the condition of subcritical growth of the nonlinear term, we consider the effect of the parameters and the perturbation term on the existence of the solutions. Using the mountain pass theorem, we obtain the existence of the nontrivial solutions for the problem. The above results extend and improve the existing study

References

[1]  XU J F, WEI Z L, DONG W. Weak Solutions for a Fractional p-Laplacian Equation with Sign-Changing Potential[J]. Complex Variables and Elliptic Equations, 2016, 61(2): 284-296. DOI:10.1080/17476933.2015.1076808
[2]  XU J F, O'REGAN D, DONG W. Existence of Weak Solutions for a Fractional p-Laplacian Equation in $\mathbb{R}$N[J]. RACSAM, 2016, 111(2): 1-15.
[3]  SHANG X D, ZHANG J H. Ground States for Fractional Schrodinger Equations with Critical Growth[J]. Nonlinearity, 2014, 27(2): 187-207. DOI:10.1088/0951-7715/27/2/187
[4]  WILLEM M. Minimax Theorems[M]. Boston: Birkh?ser, 1996.
[5]  SHEN Z F, GAO F S. On the Existence of Solutions for the Critical Fractional Laplacian Equation in $\mathbb{R}$N[J]. Abstract and Applied Analysis, 2014, 2014(4): 1-10.
[6]  郑祖庥. 分数微分方程的发展和应用[J]. 徐州师范大学学报(自然科学版), 2008, 26(2): 1-10.
[7]  LASKIN N. Fractional Quantum Mechanics and Lévy Path Integrals[J]. Phys Lett A, 2000, 268(4-6): 298-305. DOI:10.1016/S0375-9601(00)00201-2
[8]  CHANG X J. Ground State Solutions of Asymptotically Linear Fractional Schr?dinger Equations[J]. J Math Phys, 2013, 54(6): 349-381.
[9]  SECCHI S. Ground State Solutions for Nonlinear Fractional Schr?dinger Equations in $\mathbb{R}$N[J]. J Math Phys, 2013, 54(3): 031501. DOI:10.1063/1.4793990
[10]  YANG L. Multiplicity of Solutions for Fractional Schr?dinger Equations with Perturbation[J]. Boundary Value Problems, 2015, 2015(1): 1-9. DOI:10.1186/s13661-014-0259-3
[11]  FELMER P, QUAAS A, TAN J G. Positive Solutions of the Nonlinear Schr?dinger Equation with the Fractional Laplacian[J]. Proceedings of the Royal Society of Edinburgh, 2012, 142(6): 1237-1262. DOI:10.1017/S0308210511000746
[12]  PUCCI P, XIANG M Q, ZHANG B L. Multiple Solutions for Nonhomogeneous Schr?dinger-Kirchhoff Type Equations Involving the Fractional p-Laplacian in $\mathbb{R}$N[J]. Calculus of Variations and Partial Differential Equations, 2015, 54(3): 2785-2806. DOI:10.1007/s00526-015-0883-5
[13]  XU J F, WEI Z L, DONG W. Existence of Weak Solutions for a Fractional Schr?dinger Equation[J]. Commun Nonlinear Sci Numer Simulat, 2015, 22(1-3): 1215-1222. DOI:10.1016/j.cnsns.2014.06.051
[14]  XU J F, DONG W, O'REGAN D. Nontrivial Solutions for a Fractional Schr?dinger Equation Via Critical Point Theory[J]. Communications in Applied Analysis, 2016, 20(2016): 253-262.
[15]  WEI Z L. Existence of Infinitely Many Solutions for the Fractional Schr?dinger-Maxwell Equations[J]. Mathematics, 2015.
[16]  CHENG B T, TANG X H. New Existence of Solutions for the Fractional p-Laplacian Equations with Sign-Changing Potential and Nonlinearity[J]. Mediterr J Math, 2016, 13(5): 3373-3387. DOI:10.1007/s00009-016-0691-y
[17]  CHEN C S. Infinitely Many Solutions for Fractional Schrodinger Equations in $\mathbb{R}$N[J]. Electron J Diff Equ, 2016, 88(2016): 1-15.

Full-Text

comments powered by Disqus